MathSciNet Relay Station
MathSciNet bibliographic data
MR1469422 52C17 (46B07 52A21 52A30)
Litvak, A. E.; Milman, V. D.; Pajor, A. The covering numbers and "low $M^\ast$-estimate'' for quasi-convex bodies. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1499–1507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement